An 18-year-old Indian student from Hyderabad died in the UK after apparently taking ‘lethal’ bodybuilding pills to help him lose weight. Sarmad Alladin, son of a millionaire from Hyderabad, was taken to hospital hours after taking tablets which contained the drug DNP, which has been linked to several deaths.

‘Mr Muscles’

According to a report in the The Sun , “the student known as ‘Mr Muscles’ died after taking ‘lethal’ bodybuilding pills to help him lose weight.”

Fitness fanatic Alladin was taken to hospital just hours after he praised the fat-burning tablets called DNP on Facebook.

Snaps posted online

He had posted snaps of his new muscles online. He was living in university accommodation in Epsom, Surrey, while attending the specialist art and design university in nearby Farnham University.

A friend told The Sun : “He wasn’t the type to put something like that into his body, so clearly they’re misleading. I’ve cried so much since he died.”

Students warned

The “devastated” university he attended warned all its students: “The drugs are potentially lethal.” Officials suspected that the pills — full name dinitrophenol which are linked to some 60 deaths — were “circulating on campus”.

In an alert to students, they asked them to “stop using them immediately.” Alladin’s family flew to the UK from Hyderabad on Wednesday night.

Drug sold over internet

The drug DNP is sold mostly over the internet under a number of different names but contains 2, 4—Dinitrophenol.

At this stage the death is being treated as unexplained but there is nothing to suggest any third party involvement.

Officers are liaising with the Coroner’s Office and a post-mortem will be conducted in due course. -- PTI

Fitness fanatic Sarmad Alladin taken to hospital just hours after he praised the pills called DNP on Facebook